# SDR ASOA2012062601826

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,111 hours, 21,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Part time: 986,016 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SECOND FROM FRONT CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY FLOOD LIGHT IAW AMM 33-51-16, OP'S CHECKED GOOD.
